MathSciNet Relay Station
MathSciNet bibliographic data
MR97112 (20 #3592) 60.00
Dobrušin, R. L. Central limit theorem for nonstationary Markov chains. II. (Russian) Teor. Veroyatnost. i Primenen. 1 1956 365–425.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement